# SDR 96ZZZX3266

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 65445815
- Condition: Failed
- Location: A Hyd System
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLT 546 - AFTER TOUCHDOWN, FLIGHT CREW REPORTED A-SYSTEM HYDRAULIC PRESSURE FLUCTUATING AND LOSS OF NOSE WHEEL STEERING.  TOWED AIRCRAFT TO GATE.  REPLACED LEFT HYDRAULIC SHUT OFF VALVE, CASE DRAIN FILTER AND PRESSURE FILTER AND SYSTEM CHECKED OKAY.  TOTAL TIME AIRFRAME, 69,487.3 HRS.
